Hello I'm a new co .. I would like to inform you that I had . diffuse or multiple sclerosis and the disease forced me to review Dr. mental illness and use of anti-depression treatments and medicines for the frustration and Sedatives and other .. Thank you for Osgakm me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... recommend that she take iv treatments for 3 days of the solu m. Do you know what the risks are? Thank you, Jo-Ann
1 answer • 11 Jul 2009
... problem and what works for you?
5 answers • 21 Jan 2010
I have multiple sclerosis. Presently receiving Tysabri for 5 months. Concern with the side effects. Advise.
2 answers • 22 Oct 2010
Im 20 years old.I suffer from uncontrollable migraines,joint pain,back pain,an my neurologist believes i may have Multiple Sclerosis but im still ...
3 answers • 23 Mar 2011
My friend has multiple sclerosis .she was given Lexapro for panic symptoms but her internist advised her against it. Is SSRI not safe in MS? What ...
1 answer • 15 May 2012